MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD DFS; STAPLE, IMPLANTABLE

DAVIS & GECK CARIBE LTD DFS; STAPLE, IMPLANTABLE
Model Number 070614
Medical Device Problem Codes Break (1069); Failure to Form Staple (2579)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during a inguinal hernia repair open procedure, when attaching hernia mesh, the second firing staple needed to be removed as the stapler was not firing correctly and the reload was coming out with the staples.The case was finished with suture.There was no patient injury.

Brand Name
DFS
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key9081537
Report Number9612501-2019-01765
Device Sequence Number14153749
Product Code GDW
UDI-Device Identifier10884521080744
UDI-Public10884521080744
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K780695
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Model Number070614
Device Catalogue Number070614
Device Lot NumberJ8E1843X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2019
Initial Report FDA Received Date09/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1